Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 10, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Mar 31, 2005, 8:10 PM CST for Forrest County, Lamar County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2005, 8:10 PM CST (02:10 UTC)
- Expired
- Mar 31, 2005, 10:15 PM CST
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Forrest County, MS, Lamar County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1854 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 010211
FFWJAN
MSC035-073-010415-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
810 PM CST THU MAR 31 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI
SOUTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI
* UNTIL 1015 PM CST
* AT 810 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT IS NOT LIMITED TO AND CAMP
SHELBY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
LAT...LON 3124 8965 3101 8964 3101 8932 3092 8932
3092 8914 3125 8914
$$
BANNANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 3:45 PM CST, 4 hours 25 minutes earlier.
Area forecast discussion, Mar 31, 3:45 PM CST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CST THU MAR 31 2005
.SHORT TERM...
ANOTHER ACTIVE NIGHT EXPECTED ACROSS THE FORECAST AREA. A FLASH
FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND SOUTHEAST OF THE
NATCHEZ TRACE CORRIDOR WHILE AT LEAST ISOLATED SEVERE WEATHER IS A
POSSIBILITY ACROSS THE CWA. VARIOUS MODELS HAVE DIFFERENT IDEAS ON
HOW THE ATMOSPHERE AND ASSOCIATED FEATURES WILL EVOLVE THROUGH THE
OVERNIGHT HOURS. I AM TENDING TOWARD THE GFS REPRESENTATION OF
THINGS ALTHOUGH SOME MAY ARGUE EVENTUAL FEEDBACK PROBLEMS (ALTHOUGH
THIS IS REALLY NOT AN ISSUE OVER OUR NECK OF THE WOODS.) A SHARP
SURFACE BOUNDARY CURRENTLY EXTENDS FROM EXTREME SOUTHEAST MS
GENERALLY WEST INTO WEST CENTRAL LA AND THEN INTO CENTRAL TX. A LOOK
AT REGIONAL SURFACE OBS SHOWS A SURFACE LOW IS TRYING TO DEVELOP IN
EAST CENTRAL TX ALONG THE BOUNDARY IN REACTION TO INCREASING
VERTICAL MOTION AND WARM AIR ADVECTION MOVING INTO THAT REGION. THIS
LOW SHOULD CONTINUE TO DEEPEN AND TRACK EAST THROUGH THE MIDDLE OF
THE MISSISSIPPI...POSSIBLY ARRIVING AROUND THE GOLDEN TRIANGLE
AROUND SUNRISE.
MODEL EXPECTATIONS...AND CONCEPTUAL MODELS...ARGUE THAT MOST OF THE
SEVERE WEATHER POTENTIAL TONIGHT SHOULD REMAIN ALONG AND SOUTH OF
THE PREDICTED TRACK OF THE LOW. THIS WOULD MEAN AREAS ALONG AND
SOUTH OF THE INTERSTATE TWENTY CORRIDOR SHOULD BE THE MAIN LOCATIONS
UNDER THE GUN FROM STORMS...INCLUDING SUPERCELLS...CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. PREDICTED LEVELS OF 0-1 KM
SHEAR IN THE 15 TO 25 KT RANGE...ALONG WITH A MODERATE AMOUNT OF LOW
LEVEL SRH...MEAN THAT TORNADOES CANNOT BE RULED OUT BUT THEY SHOULD
NOT BE THE PREDOMINATE MODE OF SEVERE WEATHER. AREAS NORTH OF
INTERSTATE TWENTY WILL STILL SEE A POTENTIAL FOR ISOLATED SEVERE
STORMS...MAINLY FROM LEFT MOVERS CAPABLE OF PRODUCING LARGE HAIL.
PERHAPS OF MORE SIGNIFICANCE IS THE FLOODING POTENTIAL FOR
TONIGHT...PARTICULARLY ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI.
LOCATIONS ALONG AN AXIS FROM COLLINS TO QUITMAN LAST NIGHT RECEIVED
4 TO 6 INCHES OF RAIN FOR A LINEAR MCS. AMOUNTS FROM 2 TO 4 INCHES
WERE COMMON ALONG AND SOUTH OF A BROOKHAVEN TO MERIDIAN LINE.
NEEDLESS TO SAY...THE GROUND IS SATURATED HERE AND RIVERS RISING. AS
THE SURFACE LOW CRANKS UP AND MOVES EAST THIS EVENING A LOW LEVEL
JET OF 25 TO 35 KTS WILL PUMP UPPER 330S THETAE AIR AT 850 MB INTO
THIS SAME REGION WITH PRECIPITABLE WATER VALUES POSSIBLY APPROACHING
TWO-INCHES. MORE PARAMETERS COULD BE LISTED...BUT THEY ALL HELP TO
CONFIRM THE POTENTIAL FOR MORE HEAVY RAIN IN THE SAME GENERAL AREAS
AND AN ESTIMATE FROM 2 TO 4 INCHES OF ADDITIONAL PRECIP MAY
BE...UNFORTUNATELY...CONSERVATIVE. THE FLOODING POTENTIAL WILL BE
LESS AWAY FROM SOUTHEAST MISSISSIPPI BUT THE FLASH FLOOD WATCH IS IN
EFFECT UP TO THE NATCHEZ TRACE CORRIDOR BECAUSE OTHER LOCATIONS IN
THE WATCH COULD SEE LOCALLY UP TO 2 INCHES.
THE WEATHER SHOULD QUIET DOWN TOMORROW AS THE SURFACE LOW SHIFTS
NORTHEAST INTO ALABAMA BY MID-MORNING AND A COLD FRONT DRAGS THROUGH
THE EASTERN BORDERS OF THE FORECAST AREA BY MIDDAY. THERE IS SOME
POTENTIAL FOR ADDITIONAL SHOWERS AND STORMS BEFORE MIDDAY IN THE
EAST WITH THE FRONT JUST TO THE WEST...BUT POPS WERE KEPT RELATIVELY
LOW AS THE FEELING IS THAT MOST OF THE CONVECTION SHOULD BE INTO
ALABAMA. COLD AIR ADVECTION IN THE LOW LEVELS WILL MAKE IT FEEL MUCH
COOLER WITH LOTS OF LOW CLOUDS...DRIZZLE AND GUSTY NORTHWEST WINDS
ABOUT. SUBSEQUENT SHIFTS WILL HAVE TO MONITOR THE WIND POTENTIAL AS
AT LEAST A LAKE WIND ADVISORY WILL BE NEEDED FOR THIS PERIOD.
.LONG TERM...
SHARP UPPER TROUGH AXIS FINALLY CLEARS THROUGH THE LOWER MS VALLEY
FRIDAY NIGHT WITH GRADUAL CLEARING AS SUBSIDENCE TAKES OVER FOR THE
WEEKEND. SURFACE HIGH MOVES ALONG I-10 CORRIDOR SATURDAY NIGHT TO
NEAR THE MS COAST SUNDAY. RATHER FLAT UPPER LEVEL RIDGING SUNDAY AND
MONDAY WILL DOMINATE UNTIL MONDAY NIGHT WHEN MOISTURE WILL BEGIN
RETURNING IN THE LOW LEVELS. A DIGGING MID LEVEL TROUGH WILL BE
DROPPING DOWN THE MO RIVER VALLEY TUESDAY AND INTO THE SRN
APPALACHIANS WEDNESDAY. THIS TROUGH NOW BEING KEPT AS AN OPEN TROUGH
BY GFS/UKMET AND LATEST ECMWF SO THERE REMAINS SOME DOUBT AS TO THE
EVENTUAL SOLUTION. AT ANY RATE...THE SURFACE FRONT STILL RACES
THROUGH THE CWFA TUESDAY NIGHT WITH A SQUALL LINE POSSIBLE AS
MOISTURE DEPTH AND INSTABILITY REMAINS MARGINAL. WILL CONTINUE WITH A
SEE TEXT IN THE EXTENDED HWOJAN FOR POSSIBLE STRONG/SEVERE STORMS.
EXPECT TEMPS BELOW NORMAL SATURDAY BUT BY SUNDAY WEST WINDS IN THE
LOWER AND MID LEVELS WILL BEGIN TO WARM THINGS UP. ROLLER COASTER
SWINGS IN THE TEMP PROFILE PROBABLY WILL CONTINUE THROUGH NEXT WEEK
WITH RANGES FROM LOWS IN THE 40S & 50S TO HIGHS OF 75-80F.
&&
.AVIATION...
LOW CLOUDS IN THE MVFR AND IFR RANGE WILL BUILD IN FROM THE
SOUTHWEST GRADUALLY TONIGHT WITH VISIBILITY EXPECTED TO BE FAR
REDUCED IN AREAS OF HEAVY RAINFALL. OF COURSE...THUNDERSTORMS WILL
BE ABOUT WITH ALL THEIR ATTENDANT RISKS. LOW...BROKEN...STRATUS
DECKS SHOULD BUILD INTO MOST AREAS DURING THE DAY TOMORROW WITH MOST
OF THE CEILINGS IN THE MVFR RANGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 61 62 42 64 / 90 30 10 10
MERIDIAN 63 65 41 66 / 90 40 10 10
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 AM FRIDAY FOR MSZ031-MSZ038-MSZ039-
MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-MSZ051-
MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ059-
MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-
MSZ073-MSZ074.
LA...NONE.
AR...NONE.
&&
50/40Hazardous weather outlook, Mar 31, 7:11 PM CST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 711 PM CST THU MAR 31 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 012046- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 711 PM CST THU MAR 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND FRIDAY... ...THUNDERSTORMS... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTHERN MISSISSIPPI AND PORTIONS OF EASTERN LOUISIANA UNTIL MIDNIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN THIS EVENING AND INTO THE MORNING HOURS FOR MUCH OF THE OUTLOOK AREA. THERE IS A THREAT OF SCATTERED SEVERE THUNDERSTORMS MAINLY SOUTH OF A LINE FROM FRANKLIN PARISH IN LOUISIANA TO LOWNDES COUNTY IN EASTERN MISSISSIPPI. NORTH OF THAT LINE ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. THE MAIN THREAT WITH THESE STORMS WILL BE IN THE FORM OF VERY LARGE HAIL...WITH STRAIGHT LINE WINDS AND ISOLATED TORNADOES POSSIBLE. HAIL STONES WITH SOME STORMS WILL EXCEED GOLFBALL SIZE. AS A SURFACE LOW DEEPENS IN EASTERN TEXAS THE FRONT THAT MOVED THROUGH LAST NIGHT WILL BEGIN TO SLIDE NORTH IN RESPONSE TO THE SURFACE LOW. DEPENDING ON WHERE THIS FRONT MAKES IT WILL HAVE HUGE IMPACTS ON THE MODE OF SEVERE WEATHER EXPECTED. CURRENTLY THE THINKING IS THAT THE FRONT WILL MOVE NORTH TO AT LEAST THE I 20 CORRIDOR. THE BEST INSTABILITY WILL REMAIN NEAR AND SOUTH OF THE FRONT. SEVERE THUNDERSTORMS HAVE ALREADY BEGUN TO DEVELOP AS AN UPPER LEVEL DISTURBANCE BEGINS TO APPROACH. THE WIND PROFILE SOUTH OF THE FRONT WILL BE MORE FAVORABLE FOR THE POSSIBILITY OF A TORNADO OR TWO BUT THE MAIN THREAT STILL REMAINS TO BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. NORTH OF WHERE THE FRONT MAKES IT THE INSTABILITY WILL NOT BE AS GREAT BUT SUFFICIENT FOR THUNDERSTORM DEVELOPMENT. THESE STORMS WILL BE ELEVATED AND DUE TO THE ELEVATED NATURE THE LARGE HAIL WILL BE THE MAIN THREAT. THERE IS AN OUTSIDE CHANCE THAT STRAIGHT LINE WINDS COULD BECOME A THREAT AS THE DRIER AIR NORTH OF THE FRONT INTERACTS WITH THE THUNDERSTORMS AND STRENGTHENS THE DOWNDRAFTS. SEVERE THUNDERSTORMS WILL CONTINUE INTO THE MORNING BEFORE A COLD FRONT MOVES THROUGH BY MIDDAY FRIDAY. ...FLOODING... A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT ALONG AND SOUTH OF THE NATCHEZ TRACE. LOCALLY HEAVY RAINS ARE EXPECTED AGAIN TONIGHT OVER THE SAME PORTIONS OF THE FORECAST AREA THAT WERE HIT EARLY THIS MORNING. THE TRACKS OF THESE STORMS COULD TEND TO AFFECT INDIVIDUAL LOCATIONS MULTIPLE TIMES...WHICH MAY RESULT IN ADDITIONAL RAINFALL TOTALS OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS APPROACHING 3 TO 5 INCHES. WITH AN ALREADY SATURATED GROUND AND STREAMS AND CREEKS SWOLLEN...RAINFALL AMOUNTS THAT APPROACH AN INCH AN HOUR WILL HAVE MAJOR IMPACTS...ESPECIALLY OVER THE COUNTIES COVINGTON AND JEFFERSON DAVIS WHERE 4 TO 6 INCHES OF RAIN HAVE ALREADY OCCURRED. ...NON PRECIPITATION... AS THE SURFACE LOW MOVES THROUGH FRIDAY MORNING WINDS WILL BEGIN TO PICK UP OUT OF THE NORTHWEST. WINDS JUST ABOVE THE SURFACE ARE EXPECTED TO INCREASE TO AROUND 30 TO 35 MPH. THESE WINDS WILL BE UNIDIRECTIONAL WITH THE WINDS AT THE SURFACE AND WILL POSSIBLY BE ABLE TO MAKE IT DOWN TO THE GROUND DURING THE AFTERNOON HOURS TOMORROW. A LAKE WIND ADVISORY WILL PROBABLY BE NEEDED WITH THE POSSIBILITY OF EVEN A WIND ADVISORY NEEDED IN THE EAST. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY... ...DAYS TWO AND THREE...FRIDAY NIGHT THROUGH SUNDAY NIGHT... GUSTY WINDS NEAR 25 TO 30 MPH WINDS WILL CONTINUE TO AFFECT EASTERN PORTIONS OF THE OUTLOOK AREA UNTIL AROUND MIDNIGHT FRIDAY NIGHT.BY THIS TIME WINDS WILL FINALLY BE ABLE TO DECOUPLE AND THE GUSTY NORTHWEST WINDS WILL FINALLY START TO DROP OFF. ...DAYS FOUR THROUGH SEVEN...SUNDAY NIGHT THROUGH THURSDAY... STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA TUESDAY NIGHT INTO WEDNESDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE CENTRAL PLAINS ACROSS THE MID MISSISSIPPI VALLEY TUESDAY AND SEND A COLD FRONT INTO OUR REGION. THE AIRMASS SHOULD BE MOIST ENOUGH TO SUPPORT A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS AHEAD OF THE COLD FRONT. THESE STORMS SHOULD MOVE RAPIDLY THROUGH THE AREA BEFORE MIDDAY WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NEEDED TONIGHT INTO FRIDAY MORNING. OTHERWISE...THE ACTIVATION OF STORM SPOTTERS IS NOT EXPECTED AGAIN UNTIL NEXT TUESDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Mar 31, 5:56 PM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 556 PM CST THU MAR 31 2005 LAZ024-026-MSZ059>066-072>074-010600- CATAHOULA LA-CONCORDIA LA-ADAMS MS-COVINGTON MS- FORREST MS-FRANKLIN MS-JEFFERSON MS-JEFFERSON DAVIS MS- JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 116 IN EFFECT UNTIL 12 AM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 2 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA IN MISSISSIPPI THIS WATCH INCLUDES 11 COUNTIES IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN SOUTHWEST MISSISSIPPI ADAMS FRANKLIN JEFFERSON THIS INCLUDES THE CITIES OF...PRENTISS...BASSFIELD...MONTICELLO... NEW HEBRON...LAUREL...WEST HATTIESBURG...LUMBERTON...PURVIS... FAYETTE...COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE... BROOKHAVEN...HATTIESBURG...NATCHEZ...VIDALIA...FERRIDAY... WEST FERRIDAY...JONESVILLE...HARRISONBURG AND COLUMBIA HENRY
Special weather statement, Mar 31, 7:01 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 701 PM CST THU MAR 31 2005 LAZ024-026-MSZ059>066-072>074-010600- CATAHOULA LA-CONCORDIA LA-ADAMS MS-COVINGTON MS- FORREST MS-FRANKLIN MS-JEFFERSON MS-JEFFERSON DAVIS MS- JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS- SEVERE THUNDERSTORM WATCH NUMBER 116 REMAINS VALID UNTIL 12 AM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 2 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA IN MISSISSIPPI THIS WATCH INCLUDES 11 COUNTIES IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN SOUTHWEST MISSISSIPPI ADAMS FRANKLIN JEFFERSON THIS INCLUDES THE CITIES OF...PRENTISS...BASSFIELD...MONTICELLO... NEW HEBRON...LAUREL...WEST HATTIESBURG...LUMBERTON...PURVIS... FAYETTE...COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE... BROOKHAVEN...HATTIESBURG...NATCHEZ...VIDALIA...FERRIDAY... WEST FERRIDAY...JONESVILLE...HARRISONBURG AND COLUMBIA
Local storm report, Mar 31, 7:06 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 7 NW BROOKLYN 31.13N 89.27W
03/31/2005 1.75 INCH FORREST MS EMERGENCY MNGR
&&
ECLocal storm report, Mar 31, 7:08 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
708 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL CAMP SHELBY 31.18N 89.25W
03/31/2005 1.75 INCH FORREST MS EMERGENCY MNGR
&&
ECLocal storm report, Mar 31, 7:50 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 4 NE WHITFIELD 31.49N 89.03W
03/31/2005 1.00 INCH JONES MS EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED IN THE TOWN OF OVETT ABOUT 4
MILES NORTHEAST OF WHITFIELD.
&&
WESTERSpecial weather statement, Mar 31, 8:05 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 805 PM CST THU MAR 31 2005 LAZ024-026-MSZ059>066-072>074-010600- CATAHOULA LA-CONCORDIA LA-ADAMS MS-COVINGTON MS- FORREST MS-FRANKLIN MS-JEFFERSON MS-JEFFERSON DAVIS MS- JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS- SEVERE THUNDERSTORM WATCH NUMBER 116 REMAINS VALID UNTIL 12 AM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 2 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA IN MISSISSIPPI THIS WATCH INCLUDES 11 COUNTIES IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN SOUTHWEST MISSISSIPPI ADAMS FRANKLIN JEFFERSON THIS INCLUDES THE CITIES OF...PRENTISS...BASSFIELD...MONTICELLO... NEW HEBRON...LAUREL...WEST HATTIESBURG...LUMBERTON...PURVIS... FAYETTE...COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE... BROOKHAVEN...HATTIESBURG...NATCHEZ...VIDALIA...FERRIDAY... WEST FERRIDAY...JONESVILLE...HARRISONBURG AND COLUMBIA
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:15 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 45 min |
| Mar 31, 6:53 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 67 min |
| Mar 31, 7:03 PM CST | Severe Thunderstorm Warning | JAN | Marion | 57 min |
| Mar 31, 7:28 PM CST | Severe Thunderstorm Warning | JAN | Lamar | 47 min |
| Mar 31, 7:32 PM CST | Severe Thunderstorm Warning | JAN | Jones | 28 min |
| Mar 31, 9:01 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 44 min |
| Mar 31, 9:12 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 63 min |
| Mar 31, 9:16 PM CST | Severe Thunderstorm Warning | JAN | Marion | 44 min |
| Mar 31, 9:24 PM CST | Flash Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 6 hr |
| Mar 31, 10:04 PM CST | Severe Thunderstorm Warning | JAN | Adams | 71 min |
| Mar 31, 10:07 PM CST | Severe Thunderstorm Warning | JAN | Lincoln | 53 min |
| Mar 31, 10:12 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 48 min |
| Mar 31, 10:21 PM CST | Severe Thunderstorm Warning | JAN | Lawrence | 39 min |
| Mar 31, 10:45 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 60 min |
| Mar 31, 10:47 PM CST | Severe Thunderstorm Warning | JAN | Warren, Yazoo | 43 min |
| Mar 31, 10:51 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 39 min |
| Mar 31, 10:59 PM CST | Severe Thunderstorm Warning | JAN | Marion | 61 min |
| Mar 31, 11:03 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 42 min |
| Mar 31, 11:10 PM CST | Tornado Warning | JAN | Lamar, Marion | 50 min |
| Mar 31, 11:17 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 58 min |
| Mar 31, 11:30 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Yazoo | 45 min |
| Apr 1, 12:01 AM CST | Tornado Warning | JAN | Forrest, Lamar | 59 min |
| Apr 1, 12:04 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 56 min |
| Apr 1, 12:59 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 104 min |
| Apr 1, 1:19 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 81 min |
| Apr 1, 1:23 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren | 2 hr |
| Apr 1, 1:29 AM CST | Severe Thunderstorm Warning | JAN | Jones | 87 min |
| Apr 1, 2:21 AM CST | Flash Flood Warning | JAN | Jefferson | 3 hr |
| Apr 1, 2:29 AM CST | Severe Thunderstorm Warning | JAN | Rankin | 112 min |
| Apr 1, 2:51 AM CST | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Neshoba, Newton | 6 hr |
| Apr 1, 3:00 AM CST | Flash Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 6 hr |
| Apr 1, 4:42 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton, Smith | 76 min |
| Apr 1, 5:10 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 118 min |
| Apr 1, 11:17 AM CST | Severe Thunderstorm Warning | JAN | Webster | 43 min |
| Apr 1, 11:30 AM CST | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 60 min |
Nearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.